# SDR ASOA201001924

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 RT SIDEWALL SEAT RAIL HAS CORROSION.  REMOVED SEAT RAIL IAW AMM 53-0-49 &  INSTALLED REPLACEMENT SEAT RAIL IAW AMM 53-00-49,51-23-00 & SRM 51-21-01 53-00-00.
